# SDR 29GA2012121000002

- Difficulty date: December 7, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 33,233 hours, 37,184 cycles
- Engine: Ge CT7TP*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DIDN'T EXTINGUISH FOR TAXI.  RECYCLED SWITCH IN COCKPIT AND F/A BS NO DEFECT NOTED, OPS CK NORMAL. THIS CLEARS DEFECT IAW AMM 33-21-05-05
